MAUDE Adverse Event Report: ROCHE DIAGNOSTICS AMIKACIN; AMIKACIN SERUM ASSAY

ROCHE DIAGNOSTICS AMIKACIN; AMIKACIN SERUM ASSAY
Catalog Number 08105383190
Medical Device Problem Codes Low Test Results (2458); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a questionable amik gen.2 (amikacin) result from cobas pro c 503 analytical unit serial number (b)(6).The initial result was 69.8 g/ml with a data flag.The repeat result with an analyzer dilution was 71.4 g/ml with a data flag.The customer performed a manual 1:2 dilution and the result was 29.8 g/ml.The questionable result was not reported outside of the laboratory.
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation did not find a product issue.The manual dilution factor has to be applied manually.
 
Additional Manufacturer Narrative
Medwatch fields a2 and a3 have been updated.It was confirmed that the value of 29.8 g/ml is the result of a manual dilution 1:1.Per product labeling: "manually dilute samples above the measuring range 1 + 1 with the preciset tdm ii diluent (0 g/ml) and reassay.Multiply the result by 2 to obtain the specimen value." the correct value is therefore 59.6 g/ml.

Brand Name
AMIKACIN
Common Device Name
AMIKACIN SERUM ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16994469
Report Number1823260-2023-01734
Device Sequence Number20579065
Product Code KLP
UDI-Device Identifier07613336133514
UDI-Public07613336133514
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K032279
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08105383190
Device Lot Number1234
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2023
Supplement Date Received by Manufacturer05/23/2023
07/06/2023
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date06/16/2023
07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient SexFemale